# SDR IPXA2022012678295

- Difficulty date: January 6, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H A/C COMP. AT STA. 605, INTERCOSTAL IS CRACKED.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. ACA3804 AND SRM 51-33-01. (MINOR)
